Pacific journal of mathematics

Publisher:[Pacific Journal of Mathematics, etc.]
ISSN:0030-8730
E-ISSN:1945-5844
Categories:Information Technology - Computer Architecture, Languages and Compilers
Mathematical Sciences - Applied Mathematics
Mathematical Sciences - General and Others
Available online:AvailabilityUsage Restrictions
Project Euclid CompleteAvailable from 1951 volume: 1 issue: 1 until 1996/01/31 volume: 176 issue: 2E-Reserve CMS Course Packs Link Print More Info
Publisher/VendorAvailable from 1951 volume: 1 issue: 1
Available in the library:
UofS Library CatalogueAvailable from 1951 volume: 1 until 1996 volume: 176
Available from 1997 volume: 177 until 2009 volume: 243
Available from 2010 volume: 244